Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The orbit space of a Kleinian group: Riley's modest example

Author: Matthew A. Grayson
Journal: Math. Comp. 40 (1983), 633-646
MSC: Primary 20H10; Secondary 11F06, 30F40, 51M20, 57M25
MathSciNet review: 689478
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Riley, Projective Representations of Link Groups, Ph. D. Thesis, University of Southampton, England, 1979.
  • [2] R. Riley, "Discrete parabolic representations of link groups," Mathematika, v. 22, 1975, pp. 141-150. MR 0425946 (54:13896)
  • [3] R. Riley, "An elliptical path from parabolic representations to hyperbolic structures," in Topology of Low Dimensional Manifolds (R. Fenn, ed.), Lecture Notes in Math., vol. 722, Springer-Verlag, Berlin and New York, 1979. MR 547459 (81e:57011)
  • [4] R. Riley, "Applications of a computer implementation of Poincaré's Theorem on fundamental polyhedra," Math. Comp., v. 40, 1983, pp. 607-632. MR 689477 (85b:20064)
  • [5] W. Thurston, Three Dimensional Geometry and Topology, Princeton Univ. Press, 1983. (To appear)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20H10, 11F06, 30F40, 51M20, 57M25

Retrieve articles in all journals with MSC: 20H10, 11F06, 30F40, 51M20, 57M25

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society